# SDR COMA9760127

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE THRUST REVERSE UNLOCK AND REV ICON ON DURING FLIGHT.  SECURED AND DEFERRED LT THRUST REVERSE SYSTEM PER MEL.
